# SDR UPS04841701

- Difficulty date: January 9, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Fire Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE WARNING ILLUMINATED ON PIT 34.  ON DESCENT APPROX 5 MINS AFTER SELECTING TAIL DEICE THE LOWER CARGO FIRE LIGHT ILLUMINATED SECURED TAIL DEICE AND ACCOMPLISHED EMERGENCY CHECKLIST.   RAN TAIL DEICE SYS AFTER SEVERAL MINS HAD LOWER CARGO IRE LIGHT ON F/O PANEL & MSG AFT D FIRE WITH VISIBLE SMOKE AN R & R AFT 2 SMOKE DETECTORS IN AFT PIT NEEDS OPS CK OPS CHECK GOOD PER 26 18 01 4 5.     ***CLOSED***
